# SDR SWIA202309080701

- Difficulty date: July 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON AIRCRAFT SIDE HAS WORN HINGE PIN HOLES     (C-CHECK RO 9/6/2023)     REMOVED AND INSTALLED NEW HINGE (FUSELAGE SIDE) REF. CRJ 200 SRM 53-21-23 , DWG 601R31527 REV AM AND REO 601R-53-21-656 REV. A DATED 2017/03/06. LEAK CHECK GOOD. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
